Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Oblique projections, biorthogonal Riesz bases
and multiwavelets in Hilbert spaces


Author: Wai-Shing Tang
Journal: Proc. Amer. Math. Soc. 128 (2000), 463-473
MSC (2000): Primary 46C99, 47B99, 46B15
Published electronically: September 27, 1999
MathSciNet review: 1626494
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we obtain equivalent conditions relating oblique projections to biorthogonal Riesz bases and angles between closed linear subspaces of a Hilbert space. We also prove an extension theorem in the biorthogonal setting, which leads to biorthogonal multiwavelets.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 46C99, 47B99, 46B15

Retrieve articles in all journals with MSC (2000): 46C99, 47B99, 46B15


Additional Information

Wai-Shing Tang
Affiliation: Department of Mathematics, National University of Singapore, 10 Kent Ridge Crescent, 119260, Republic of Singapore
Email: mattws@math.nus.edu.sg

DOI: http://dx.doi.org/10.1090/S0002-9939-99-05075-3
PII: S 0002-9939(99)05075-3
Keywords: Riesz basis, biorthogonal system, oblique projection, multiwavelets
Received by editor(s): March 23, 1998
Published electronically: September 27, 1999
Communicated by: David R. Larson
Article copyright: © Copyright 1999 American Mathematical Society